# SDR AWXA0000360

- Difficulty date: May 31, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 39,953 hours, 28,331 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 65795003
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR, UPPER CORNER CRACK TERMINATES AT FASTENER HOLE.  FABRICATED AND DOUBLER IAW DWG NR 65-79500-3, 737 SRM 52-20-02, AND 737 SRM 51-40-02, TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01.
